MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ SYSTEM DISPOSABLE PRODUCT, ENSITE¿ ARRAY¿ CATHETER; CATHETER,INTRACARDIAC MAPPING,HIGH-DENSITY ARRAY

ST. JUDE MEDICAL, INC. ENSITE¿ VELOCITY¿ SYSTEM DISPOSABLE PRODUCT, ENSITE¿ ARRAY¿ CATHETER; CATHETER,INTRACARDIAC MAPPING,HIGH-DENSITY ARRAY
Model Number EC1000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/26/2018
Type of Reportable Event Malfunction
Event or Problem Description
During an ablation procedure, when the catheter was inflated, a leak was noted in the balloon.The tear was confirmed via x-ray and the balloon appeared deflated.The array catheter was not deflated completely so it could hold its balloon inflated enough to execute the procedure and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
The reported leak could not be confirmed.The array was brought to its high profile position, inflated with a saline solution with no leaks or other anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported leak remains unknown.

Brand Name
ENSITE¿ VELOCITY¿ SYSTEM DISPOSABLE PRODUCT, ENSITE¿ ARRAY¿ CATHETER
Common Device Name
CATHETER,INTRACARDIAC MAPPING,HIGH-DENSITY ARRAY
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key8170904
Report Number2182269-2018-00145
Device Sequence Number11122172
Product Code MTD
UDI-Device Identifier05414734215664
UDI-Public05414734215664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberEC1000
Device Lot Number6031494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/21/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer01/22/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date01/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1